# SDR QXEA0000269

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CORROSION ON AND AROUND FASTENERS ON RIGHT AILERON.  REPAIRED IAW DHC 8 SRM 51-20-00, SRM 51-20-11, SRM 51-40-00 AND SRM 57-60-16, PAGE 2, TABLE 1.
